MDS is a bone marrow failure disorder
MDS is a blood cancer
Learn More >

Welcome to the MDS Patient Message Board Post New Thread

Welcome to the MDS Patient Message Board. We hope that you will find this to be a very valuable resource in your journey. We have recently revised the format of our forum to be much more user friendly and pleasing on the eyes. Let us know if you have any problems, or if you have additional suggestions on how we might further improve our site.

Gabapentin for sweating and pain

Home forums Patient Message Board Gabapentin for sweating and pain

Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • #50924
    Janet Joslin
    Participant

    I started taking gabapentin a couple of weeks ago and I have gotten a rash all over my body. The doctor doesn’t know if it is from the gabapentin or from the MDS. I took the gabapentin for pain and mostly because I have Such bad night sweats and day sweats because of heat intolerance which is so horrible to live with. I noticed right from the beginning when I took it it seemed to help especially with the sweating, but then I broke out in a rash and I am praying that it is something else and not the Neurontin. I am wondering if anybody else has taken the Neurontin or gabapentin and what their experience has been with it.

    #51088
    Janice Pritchard
    Participant

    I have taken Gabapentin without side effects for a long time. More fatigue is the only side effect, but it has lessened some of the pain I had been experiencing.

Viewing 2 posts - 1 through 2 (of 2 total)

Register for an account, or login to post to our message boards. Click here.

  • You must be logged in to reply to this topic.

Login

Login

Search Forums

Review answers to commonly asked questions or get answers to your questions from an MDS expert